# SDR UALA2011080304031

- Difficulty date: August 3, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,392 hours, 9,632 cycles
- Engine: Pwa PW4052
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY OVEN WON'T HEAT AT R13.  CLEANED ALUMINUM WRAP IN BAFFLE PLATE.  CHECKED TEMP 350 DEG PER MM, OPS CHECKED GOOD.
